American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shlomo Breuer and David Gottlieb. Explicit characterization of spherical curves . Proc. Amer. Math. Soc. 27 (1971) 126-127. MR 0270275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Curtis M. Fulton. Golab's theorem . Proc. Amer. Math. Soc. 17 (1966) 1099-1100. MR 0198354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. D. Chakerian. On some geometric inequalities . Proc. Amer. Math. Soc. 15 (1964) 886-888. MR 0170273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. C. Cantrell. $n$-frames in euclidean $k$-space . Proc. Amer. Math. Soc. 15 (1964) 574-578. MR 0164330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward Silverman. Geodesics and Lebesgue area . Proc. Amer. Math. Soc. 15 (1964) 775-780. MR 0166334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Curtis M. Fulton. Conjugate radii of quadric hypersurfaces . Proc. Amer. Math. Soc. 12 (1961) 357-358. MR 0131246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Margulies. Peterson's theorem on surfaces corresponding by parallelism. I . Proc. Amer. Math. Soc. 12 (1961) 577-587. MR 0149380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1